Lethargic and fatigue

Home Welcome to the ADDitude Forums For Adults Lethargic and fatigue

This topic contains 4 replies, has 5 voices, and was last updated by  Cheddarlove 3 months, 3 weeks ago.

  • Author
    Posts
  • #83953

    Karthik
    Participant

    When I took methylphenidate hcl SR 10 mg I was more energetic. Not doctor increased my dose to 20 mg I’m not feeling energetic always lethargic and dull always sleeping at morning. What shall I do. Should I ask my doctor to increase my dose.

  • #84212

    ADHDmomma
    Keymaster

    It sounds like the increased dose is too high for you. When someone takes too much stimulant, it can actually create the “zombie effect,” as many call it. No matter what it might be, call your doctor and discuss it and ask for their guidance.

    Penny
    ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

    • #84446

      JohnH
      Participant

      My 22 yr. old grandson takes 20mg three times a day, and sometimes you would not think he took any. He will start te lling me something, and will go on and on. He is a sweet boy, but gets very upset when asked to get his attention on something else for awhile. He also is developmentally delayed, and very immature. He sees a psychologist, as well as group support once a week. Would appreciate any suggestions. Thank you, Grandme

  • #85045

    peterpansdotter
    Participant

    Hi, I back that amount of Ritalin at night so I can sleep. It’s different for everyone. If you use it during the day, stay at the lower dose.
    My experience is when you are tired with an increased dose it’s too high. It happened to me also with elvanse. Anyone else had thus problem?

  • #85185

    Cheddarlove
    Participant

    My doctor prescribed Adderall. I took a half and got so tired I couldn’t keep my eyes open. So much for focus. My doc didn’t know why, time to get a new dr. Has this happened to anyone on Adderall? It’s 10 mg.

You must be logged in to reply to this topic.